# SDR QXEA200700881

- Difficulty date: June 2, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 763 hours, 731 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Part serial: 0814
- Condition: Malfunctioned
- Location: Nr 2 Over Temp
- Part time: 761 hours, 730 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2407: NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED.  C/W CHECK LIST AND SELECTED THE NR 2 BLEED SWITCH OFF.  MAINTENANCE REMOVED AND REPLACED NR 2 OVER TEMP SWITCH IAW AMM 36-11-16, PG 401-406.  GROUND RUN CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
